MAUDE Adverse Event Report: TELEFLEX MEDICAL HORIZON TI ML 6/CART 120/BOX; CLIP, IMPLANTABLE

TELEFLEX MEDICAL HORIZON TI ML 6/CART 120/BOX; CLIP, IMPLANTABLE
Model Number IPN914927
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
The distributor detected in receiving 1 unit with damaged cartridge.
 
Additional Manufacturer Narrative
Qn# (b)(4).The device history review for the product horizon ti ml 6/cart 120/box lot# 73m2100251 investigation did not show issues related to the complaint.
 
Event or Problem Description
The distributor detected in receiving 1 unit with damaged cartridge.
 
Additional Manufacturer Narrative
Qn#(b)(4) per dhr the product horizon ti ml 6/cart 120/box lot# 73m2100251 was manufactured on 12/13/2021 a total of (b)(4)pieces.Lot was released on 01/11/2022.Dhr investigation did not show issues related to complaint.The customer provided two photos for analysis; reference pic1_tc# 1900094048 for the customer supplied photos.The complaint of broken package - sterility compromised was able to be confirmed by the photo.The customer returned one sample of 003200 horizon ti ml 6/cart 120/box for investigation.The returned sample was unopened in its original packaging.Visual inspection revealed a crack along one corner of the packaging, including the sterile seal.The reported defect was confirmed.All horizon clips are subjected to 100% inspection for proper packaging, as well as qc inspection based on aql.It is unlikely that this type of damage was present when the sample left the manufacturing facility.Manufacturing was contacted as part of this complaint investigation.Manufacturing stated that the mark/bend present on the sterile sealing was characteristic of a shipping issue.Therefore, the packaging appears to have been damaged during shipping/handling.A corrective action is not required at this time as the packaging appears to have been damaged during shipping/handling.The reported complaint of "broken package - sterility compromised" was confirmed based upon the sample received.Visual inspection revealed a crack along one corner of the packaging, including the sterile seal.All horizon clips are 100% inspected at manufacturing.It is unlikely that this type of damage was present when the sample left the manufacturing facility.Therefore, the packaging appears to have been damaged during shipping/handling after it left the control of teleflex.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
HORIZON TI ML 6/CART 120/BOX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key14980160
Report Number3003898360-2022-00262
Device Sequence Number12020695
Product Code FZP
UDI-Device Identifier24026704696370
UDI-Public24026704696370
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K132658
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN914927
Device Catalogue Number003200
Device Lot Number73M2100251
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2022
Supplement Date Received by Manufacturer08/08/2022
Initial Report FDA Received Date07/11/2022
Supplement Report FDA Received Date08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown